# SDR QXEA2015021100067

- Difficulty date: February 5, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 9,634 hours, 10,184 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 85414249102
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED STIFFENER ON LT COWL PANEL 414AR.  R & R THE STIFFENER IAW SRM 51-42-05, REPAIR-01.
